Previous |  Up |  Next


Title: De Morgan's and strong De Morgan's laws in a topos of shaves (English)
Author: Borceux, Francis
Author: Pedicchio, M. Cristina
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 28
Issue: 2
Year: 1987
Pages: 9-12
Category: math
MSC: 03G30
MSC: 18A15
MSC: 18B25
idZBL: Zbl 0644.18004
idMR: MR0932734
Date available: 2012-10-05T21:42:42Z
Last updated: 2012-10-05
Stable URL:


Files Size Format View
ActaCarolinae_028-1987-2_3.pdf 358.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo